# SDR SWAA2022012801304

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Web
- Condition: Delaminated
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(COSTOMER REQEST) 663 L/H LOWER EXISTING REPAIR IS DELAMINATED / INSTALLED REPAIR IN 3 BAYS IAW SRM 57-10-10-2R-2 IN BAYS 1;2 AND 4. REMOVED DELAMINATED EXISTING REPAIR AND REPAIRED IAW SRM 57-10-10-2R-2 AT BS 663 I/H LWR VAPOR BARRIER
